Mar 14, 2008
My left arm had a frozen shoulder and I received a cortizone shot and it helped, now my right arm below the elbow aches all the time, can these be related to HIV. Thanks
Response from Dr. Henry
Localize pain/joint problems like you describe are unlikely to be due to HIV but I recommend a good evaluation by your HIV specialist. KH
Taking Truvada & Sustiva - timing issue - Pls pls help
- If I Have Ars Will I Have Fever?
- Is Itchy Skin A Sign Of Acute HIV Infection?
- Sore On Tongue After Giving Oral Sex What Are The Chances Of HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Can You Get Genital Warts From Kissing?
- Constant Watery Vaginal Discharge
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.